# SDR 2002UALA01182

- Difficulty date: July 17, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 20,185 hours, 7,629 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STATION 1690-1706, BELOW STRINGER 17R-RADIUS.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND TRIPLER INSTALLED.
